On complemented Lie algebras

Towers, David (1980) On complemented Lie algebras. Journal of the London Mathematical Society, 22 (1). pp. 63-65. ISSN 0024-6107

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
50025
Deposited By:
Deposited On:
29 Sep 2011 10:22
Refereed?:
Yes
Published?:
Published
Last Modified:
24 Nov 2021 06:33